Asian Journal of Mathematics

Periodic constant mean curvature surfaces in $\mathbb{H}^2 \times \mathbb{R}$

Laurent Mazet, M. Magdalena Rodríguez, and Harold Rosenberg

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Asian J. Math., Volume 18, Number 5 (2014), 829-858.

First available in Project Euclid: 2 December 2014

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42]
Secondary: 49Q05: Minimal surfaces [See also 53A10, 58E12] 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42] 53C30: Homogeneous manifolds [See also 14M15, 14M17, 32M10, 57T15]

Constant mean curvature surfaces minimal surfaces periodic surfaces Alexandrov problem Alexandrov reflection technique


Mazet, Laurent; Rodríguez, M. Magdalena; Rosenberg, Harold. Periodic constant mean curvature surfaces in $\mathbb{H}^2 \times \mathbb{R}$. Asian J. Math. 18 (2014), no. 5, 829--858.

Export citation